# SDR DALA2018052973660

- Difficulty date: May 26, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 59,199 hours, 22,893 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION ON THE FLOORBEAM,  BS 328, RBL 11 - RBL 55.   MAINTENANCE REPAIRED THE FLOORBEAM IAW SRM 53-10-51, REP 7.
